I have been on Celexa for about 3 weeks now. And have been taking Klonopin as needed for 5 months. The Celexa is starting to kick in - the only side effect i have right now is weight gain. Has anyone experienced this? I'm sure it is water weight as I gained 8 pounds since i started. This is cetainly minor compaired to how i felt before the medication but wow - this is pretty uncomfortable.
any meds out there like Celexa that has no weight gain as a side effect?
Amazing how meds affect us all so differently......I LOVED CELEXA.....my anxiety was totally gone.....I lost weight on it ......life was great..........then 3 years later it pooped out..........I was a nasty raging loon! I got off it and have been on everything out there and nothing compares to the possitive I had with it and no side effects. I have tried going back on it and I start to lost weight but am sooooooooooooo crabby!!
Back to the weight issue...........I guess we are all experimenting to find that perfect med......what works for one may not be right for another.
hang in there.........if you feel better that says alot!!
How long did you stay on it? I really like this medication. I was actually able to go to a concert this past weekend - i haven't really been out in months. So I know it is working. I am on 10 mg. How much were you on?
Yes I have had that foggy feeling.........I have pretty much covered alll the symptoms there are...........Celexa got rid of everything for me.........only negative was after a couple years it made me mean and nasty to live with!